Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


too much testosterone
Feb 9, 2004

Hello Nelson, I have been taking androgel for 3 months now. I was just told that my levels of testost. are elevated and to only use 1/2 of the packet daily. My quest. is, I have gained 15 lbs-but I have seen a major increase in fat in my love handles-I have been excercising. Years back I took test. and exper. a bloated body. My Doc. at the time said that If I had too much test.my body would convert it to estrogen. Do you think this is why I am gaing so much fat?I am not a big eater-my love handles are so large- they look like a deformity.

Response from Mr. Vergel

Yes, I would not be surprised if you are one of those patients who are more prone to aromatization (conversion of testosterone to estrogen by the aromatase enzyme). You may need to talk to your doctor to check your estrogen levels. Also, talk to him about potentially using an aromatase inhibitor like Armidex or Nolvadex. I honestly do not know if using these drugs will help you reduce your love handles, however.

Nelson



Previous
Give us your poor, your tired, your huddled masses longing to be free...Unless they HIV
Next
ciclo deca durabolin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement